# SDR SWAA2023052228884

- Difficulty date: April 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INTERCOSTAL BETWEEN STA 277 AND STA 294.5 BL 0 WL 208.1 HAS A CRACK AROUND FASTENER HOLE.<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FWD WET AREA BETW. STA 277 THRU STA 294.5 BL 0 PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #141A5400;[02] VERIFIED INSTALLATION OF INTERCOSTAL AT MAIN CABIN FWD WET AREA BETW. STA 277 THRU STA 294.5 BL 0
